MathSciNet Relay Station
MathSciNet bibliographic data
MR1845019 (2002i:62008) 62B05 (28A35 62G30)
Mattner, Lutz Minimal sufficiency of order statistics in convex models. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3401–3411 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement